Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 12  


An algorithm for the asymptotic solution of the problem of the terminal control of a nonlinear singularly perturbed system
A. I. Kalinin
1762
An interior linearization method
A. S. Antipin
1776
The Cauchy problem as a problem of the continuation of a solution with respect to a parameter
E. B. Kuznetsov, V. I. Shalashilin
1792
The asymptotic solution of a singularly perturbed parabolic equation with piecewise-smooth boundary condition
A. V. Nesterov
1806
Numerical solution of convolution-type equations on finite non-commutative groups
R. P. Tarasov
1815
Nonlocal solutions of problems of nonlinear dynamics
Yu. A. Kriksin
1826
Perturbation waves in turbulent media
O. V. Troshkin
1844
Kinetically compatible difference schemes for modelling reacting flows
L. W. Dorodnicyn
1864
Computation of generalized convex approximations of planar geometric objects
A. S. Azarenok, V. N. Martynchik, N. N. Metel'skii
1879

Scientific communications
Green's function of the difference analogue of a polyharmonic operator and discrete splines
A. B. Pevnyi
1894
An efficient method of analysing acoustic scatterers
Yu. A. Erëmin, A. G. Sveshnikov
1897
A universal version of Lobachevsky's method for determining the roots of polynomials
A. A. Belanov
1902
Spiral flows of ideal and viscous liquids
Yu. D. Shmyglevskii
1905
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021